×

Found 998 Documents (Results 1–100)

100
MathJax

Remarks on Riemannian foliations admitting a transversal conformal field. (English) Zbl 1475.53031

Suh, Young Jin (ed.) et al., Proceedings of the 23rd international differential geometry workshop on submanifolds in homogeneous spaces and related topics and the 19th RIRCM-OCAMI joint differential geometry workshop, virtual conference, July 2–3, 2021. Daegu: Kyungpook National University, Research Institute of Real and Complex Manifolds (RIRCM); Osaka: Osaka City University Advanced Mathematical Institute (OCAMI). 147-155 (2021).
MSC:  53C12 57R30
PDF BibTeX XML Cite

An integral formula for a Riemannian manifold with \(k > 2\) singular distributions. (English) Zbl 1485.53029

Mladenov, Ivaïlo M. (ed.) et al., Proceedings of the 22nd international conference on geometry, integrability and quantization, Varna, Bulgaria, June 8–13, 2020. Sofia: Bulgarian Academy of Sciences, Institute of Biophysics and Biomedical Engineering. Geom. Integrability Quantization 22, 253-262 (2021).
MSC:  53C12 53C20 57R25
PDF BibTeX XML Cite
Full Text: DOI

On the geometry of submersions. (English) Zbl 1478.53039

Mladenov, Ivaïlo M. (ed.) et al., Proceedings of the 22nd international conference on geometry, integrability and quantization, Varna, Bulgaria, June 8–13, 2020. Sofia: Bulgarian Academy of Sciences, Institute of Biophysics and Biomedical Engineering. Geom. Integrability Quantization 22, 199-208 (2021).
MSC:  53C12 57R30 58A10
PDF BibTeX XML Cite
Full Text: DOI

Cohomological tautness of singular Riemannian foliations. (English) Zbl 1427.53029

MSC:  53C12 57R30 37C85
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software